RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Selivanov, Andrei Valer'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3
Presentations: 2

Number of views:
This page:465
Abstract pages:1211
Full texts:420
References:109
E-mail:

http://www.mathnet.ru/eng/person13062
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/718220

Publications in Math-Net.Ru
2004
1. A. V. Selivanov, “Existence and uniqueness of martingale measures in exponential Lévy models”, Uspekhi Mat. Nauk, 59:3(357) (2004),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 587–588  isi  scopus
2. A. V. Selivanov, “On the Martingale Measures in Exponential Lévy Models”, Teor. Veroyatnost. i Primenen., 49:2 (2004),  317–334  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:2 (2005), 261–274  isi
2003
3. A. V. Selivanov, “On time changes for Lévy processes”, Uspekhi Mat. Nauk, 58:2(350) (2003),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 388–389  isi  scopus

2005
4. A. N. Shiryaev, M. A. Urusov, A. S. Cherny, A. V. Selivanov, S. V. Dil'man, I. N. Medvedev, A. S. Mishchenko, A. P. Shashkin, “Information on the Fourth “Student Kolmogorov olympiad on the theory of probability””, Teor. Veroyatnost. i Primenen., 50:2 (2005),  411–413  mathnet; Theory Probab. Appl., 50:2 (2006), 348–350  isi

Presentations in Math-Net.Ru
1. Предельный переход к непрерывному времени для меры риска Tail V@R в моделях Леви
A. V. Selivanov
Principle Seminar of the Department of Probability Theory, Moscow State University
October 29, 2008 16:45
2. Фильтрация волатильности и мартингальные меры в экспоненциальных моделях Леви
A. V. Selivanov
Principle Seminar of the Department of Probability Theory, Moscow State University
December 15, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021